# SDR YENA20121010624

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 17,091 hours, 10,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209146
- Part serial: 2004100397
- Condition: Failed
- Location: Ac Bay
- Part time: 4,790 hours, 2,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1115 RIC-MCO, AT 10,000 FT COCKPIT TEMP WENT TO EXTREME HOT WITH BURNING SMELL.  REMOVED AND REPLACED PACK 1 BYPASS VALVE IAW AMM 21-51-10.  OPS CHECK GOOD.  FOUND PAPER IN F/O WINDOW AC VENT.  NO BURNING SMELL FOUND IN COCKPIT.
